# SDR CA970812016

- Difficulty date: July 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2530 · Buffet/Galleys
- Part: Refrigerator
- Condition: Odor
- Location: Galley
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) DURING PUSH BACK, BURNING SMELL DETECTED COMING FROM GALLEY FRIDGE COMPRESSOR. GALLEY FRIDGE DEACTIVATED AS PER ENGINEERING INSTRUCTION 7-25-30/07-004552-03.
